# SDR QXEA200701230

- Difficulty date: July 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 15,556 hours, 15,747 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 304814801
- Part serial: CH391
- Condition: Malfunctioned
- Location: Oil Temp
- Part time: 8,286 hours, 7,688 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2333: NR 2 ENGINE OIL TEMP NOT REGISTERING.  AIRCRAFT DIVERTED.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE MOT SENSOR AND NR 2 ENGINE FUEL CONT WIRE HARNESS.  OPS CHECK GOOD WITH NO FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
